# SDR AALA20040781

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT ASSEMBLY AT SEAT 20G INOPERATIVE.  FOUND BROKEN WIRES AT SEAT 20G.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
